# SDR DALA2016050603748

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 56,439 hours, 24,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SURFACE DAMAGED.  INSPECTED T/E DAMAGE IAW SRM 57-31-01.  DAMAGE ON T/E PREVIOUSLY BLENDED.
